# SDR CALA2024111902898

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 108,994 hours, 14,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W23413
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA5310-07557 REV A OP007 AD2019-11-02 STEP28 RH STA1035 FX SKIN AT LONGERON FTG AREA FND 1EA CRACK AS MARK AND THE CRACK WITHIN THE TRIM BOUNDARY DETAIL REF TO ATT REPORT TRANSFER REF NON - ROUTINE WO.3969937 AND ORIG BY V924733 FX BS993-1035 BTW S35R-37R SKIN REPAIRED WITH A REPAIR FILLER AND REPAIR DOUBLER INSTALLED IAW EA5310-07557 REV A OP20.
